It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


1. I've been taking Lamictal and Wellbutrin for about a year now and I've just recently noticed (past month or so) a few minutes after I take them, my tongue feels almost numb but not completely then goes back to normal.
2. I started Lex a few weeks ago and I'm constantly clenching my teeth and having to pop/snap my jaw to open my mouth. (I was on Lex a couple years ago and this didn't happen.) I've always had this usually in my sleep, but it's all the time now no matter what time of day. Maybe it's the combo of meds. Just curious if anyone else has/had this or if I'm just weird.
Hi,
I have not experienced the numb tongue but I did have the jaw tightening when I was on Cymbalta last year. Cymbalta is an anti-depressant. It was driving me nuts as I felt my jaw and jaw muscles were getting really tight. I called my doctor because I read in the handout on the drug this could be a side effect. She told me to stop taking it and the problem went away immediatly. I would let your doctor know this effect and see what he/she says.





All times are GMT -7. The time now is 05:24 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!